# SDR UALA2013050903240

- Difficulty date: May 8, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 49,505 hours, 19,905 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 2 ADJACENT DENTS, JUST AFT OF FRAME STA 23 AT STR 22L.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED PER SRM 53-21-11 FIG 215 AT SMB C CHECK WRITE-UP E3138F.
